RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 1983, Volume 19, Issue 2, Pages 106–109 (Mi ppi1181)  

orrespondence

On Estimation of Information-Type Measures

O. Gulyás, G. Légrády


Abstract: We will prove an estimate for information-type measures from a certain class, which includes, in particular, the Kolmogorov distance, Bhattacharya distance, and symmetric Pearson criterion. Applied statistics is easily computed even in a multidimensional case. We will prove the consistency of the estimate.

Full text: PDF file (318 kB)

Bibliographic databases:

UDC: 621.391.1:519.28
Received: 10.11.1981

Citation: O. Gulyás, G. Légrády, “On Estimation of Information-Type Measures”, Probl. Peredachi Inf., 19:2 (1983), 106–109

Citation in format AMSBIB
\Bibitem{GulLeg83}
\by O.~Guly\'as, G.~L\'egr\'ady
\paper On Estimation of Information-Type Measures
\jour Probl. Peredachi Inf.
\yr 1983
\vol 19
\issue 2
\pages 106--109
\mathnet{http://mi.mathnet.ru/ppi1181}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=711829}
\zmath{https://zbmath.org/?q=an:0516.62010}


Linking options:
  • http://mi.mathnet.ru/eng/ppi1181
  • http://mi.mathnet.ru/eng/ppi/v19/i2/p106

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  •   Problems of Information Transmission
    Number of views:
    This page:102
    Full text:50

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019